Estimates on trajectories in a closed set with corners for $(t,x)$ dependent data - Université de Bretagne Occidentale Access content directly
Journal Articles Mathematical Control and Related Fields Year : 2013

Dates and versions

hal-04404431 , version 1 (18-01-2024)

Identifiers

Cite

Piernicola Bettiol, Richard Vinter. Estimates on trajectories in a closed set with corners for $(t,x)$ dependent data. Mathematical Control and Related Fields, 2013, 3 (3), pp.245-267. ⟨10.3934/mcrf.2013.3.245⟩. ⟨hal-04404431⟩
4 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More